On a certain case of the Cauchy problem
Differencialʹnye uravneniâ, Tome 34 (1998) no. 12, pp. 1706-1707
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_12_a18,
author = {V. A. Sevastyanov},
title = {On a certain case of the {Cauchy} problem},
journal = {Differencialʹnye uravneni\^a},
pages = {1706--1707},
year = {1998},
volume = {34},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_12_a18/}
}
V. A. Sevastyanov. On a certain case of the Cauchy problem. Differencialʹnye uravneniâ, Tome 34 (1998) no. 12, pp. 1706-1707. http://geodesic.mathdoc.fr/item/DE_1998_34_12_a18/